# SDR CALA9901608

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN RT I/B FLAP TRACK FAIRING SKIN.  A DOUBLER WAS INSTALLED IAW SRM 51-30-0, 51-10-2, 51-30-2, AND MM 51-20-0.
